Game theory, behavior, and the paradox of the Prisoner's Dilemma: three solutions
Martin Shubik
Journal of Conflict Resolution, 1970, vol. 14, issue 2, 181-193
Date: 1970
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/002200277001400204 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:jocore:v:14:y:1970:i:2:p:181-193
DOI: 10.1177/002200277001400204
Access Statistics for this article
More articles in Journal of Conflict Resolution from Peace Science Society (International)
Bibliographic data for series maintained by SAGE Publications ().